# SDR 9903319984

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT CABIN SHORTLY AFTER TAKEOFF.  CREW DECLARED A YELLOW EMERGENCY AND FLIGHT WAS RETURNED TO MSP.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON GROUND.
